MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA II PA SCREWDRIVER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA II PA SCREWDRIVER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48041311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; one tip of the screwdriver broke off while inserting screw.Used back up screwdriver.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The driver was inspected and it was found that the tip was fractured.No relevant manufacturing issues were identified as all units met stryker specifications.The most likely root cause is wear due to the device's extended use.
 
Event or Problem Description

Brand Name
XIA II PA SCREWDRIVER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6370579
Report Number0009617544-2017-00064
Device Sequence Number552679
Product Code LXH
UDI-Device Identifier07613327263176
UDI-Public(01)07613327263176
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48041311
Device Lot Number086909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1